I have been suffering mild discomfort in my lower back, with excursiating pain in my left buttock and hip which radiates down the front of my left theigh (muscle spasams) and tingling in left chin. MRI shows L3/L4 protrusion, L4/L5 herination, L5S1 stignosis. Have seen specialist who has recommended epidural steroid injections and aquatic therapy. What dangers are there to steroid injections (i.e. effects on the heart, blood pressure, other)? Will these steroids cause me to gain weight? I had been in physical therapy for 8 weeks; then left to see a chiropractor because I was not getting better. Been battling this since mid March 2010, my chiropractor and I escalated by insisting on a MRI and seeing a apine specialist of my choosing. Feel like I have been taken advantage of since no one previously wanted to escalate for me. $30.00 per PT session really took a bite out my checkbook.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.